|Title:||Hemobilia: another complication associated with anti-thrombotic therapy|
|Author's alias:||渡邉, 智裕|
|Journal title:||Clinical Journal of Gastroenterology|
|Abstract:||It is generally accepted that anti-thrombotic therapy increases the risk of gastrointestinal bleeding, and concurrent therapy with a proton-pump inhibitor is the standard treatment for patients receiving aspirin. Therefore, much attention has been paid to the prevention of gastrointestinal bleeding in such patients; however, it should be noted that patients on anti-thrombotic therapy always carry a risk of hemorrhage from any organ, including the gastrointestinal tract. Here, we present a case with formation of a common bile duct stone caused by hemobilia associated with anti-thrombotic therapy. This case suggests that we need to be aware of the possibility of intrabiliary hemorrhage as well as gastrointestinal bleeding in patients receiving anti-thrombotic therapy. Patients with such complications show a variety of symptoms including liver abscess, cholangitis, pancreatitis, and duodenal bleeding.|
|Rights:||The final publication is available at www.springerlink.com|
この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。This is not the published version. Please cite only the published version.
|Appears in Collections:||Journal Articles |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.